# SDR BSAASDR0716

- Difficulty date: May 30, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 25,274 hours, 33,861 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED WHEN GEAR DOWN WAS SELECTED.  CREW EXTENDED GEAR BY MANUALLY PUMPING GEAR DOWN.  REPLACED DIODES FOR THE LANDING GEAR SELECT SOLENOID, MULTIPLE GEAR SWINGS AND OPERATIONAL CHECK FLIGHT WERE BOTH GOOD.
